| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device's display is intermittently going blank and the device had an event code logged in its memory.The event code logged in the device's memory is associated with a potential lock up condition.Additionally, a blank display can be indicative of a device lock up condition.As a result, defibrillation therapy may be delayed or unavailable, if needed.There was no report of patient use associated with the reported event.